# SDR ASOA2015022712301

- Difficulty date: February 7, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-897
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL SEGEMENT FS 847.00-897.70 RT SIDE HAS CORROSION.  SEAT RAIL AT RT STA 847-897 CORRODED OUT OF LIMITS IAW REO 670-53-00-013, DATED 2014/10/22.  R & R SEAT RAIL AT RT STA 847-897 IAW AMM 53-00-49-000-801 A11 AND 53-00-49-400-801-A11.
